Network-based robust passive control for fuzzy systems with randomly occurring uncertainties

Full text for this resource is not available from the Research Repository.

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2013) Network-based robust passive control for fuzzy systems with randomly occurring uncertainties. IEEE Transactions on Fuzzy Systems, 21 (5). 966 - 971. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/26677
DOI https://doi.org/10.1109/TFUZZ.2012.2234465
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords fuzzy systems; networked control systems; passive control; randomly occurring uncertainties
Citations in Scopus 97 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login